EconPapers    
Economics at your fingertips  
 

Ambiguity aversion and the absence of wage indexation

Sujoy Mukerji () and Jean-Marc Tallon ()

Journal of Monetary Economics, 2004, vol. 51, issue 3, 653-670

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(04)00015-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Ambiguity aversion and the absence of wage indexation (2004) Downloads
Working Paper: Ambiguity Aversion and the Absence of Wage Indexation (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:51:y:2004:i:3:p:653-670

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-21
Handle: RePEc:eee:moneco:v:51:y:2004:i:3:p:653-670